# SDR 95ZZZX6597

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: IBM Corporation Flight Operations, repair station CW1R075K
- Aircraft: N723H
- Make and model: Lear 55LEAR
- Aircraft serial: 90
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bolt
- Part number: NAS464P7L53
- Condition: Broken
- Location: Nlg Act Attach
- Part time: 7,297 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON TOWING OF AIRCRAFT, EXCESS MOVEMENT OF NOSE STRUT WAS OBSERVED.  FURTHER INVESTIGATION FOUND UPPER NOSE GEAR ACTUATOR ATTACH BOLT BROKEN.  BOLT RETURNED TO MFG FOR ANALYSIS.
